# SDR REXA203080801114

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 19,021 hours, 16,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND CHAFE DAMAGE TO THE CARGO DOOR OUTER SKIN, AT THE TOP CENTER OF THE DOOR.  THE DAMAGE MEASURES 1.218" X .468" X .063" DEEP AT THE TOP EDGE.  REPAIRED IAW EA CRJ252-01812.
